RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 68, Issue 4(412)  


Reduction theorems for weighted integral inequalities on the cone of monotone functions
A. Gogatishvili, V. D. Stepanov
3
Fullerenes and disk-fullerenes
M. Deza, M. Dutour Sikirić, M. I. Shtogrin
69
The accuracy of strong Gaussian approximation for sums of independent random vectors
A. Yu. Zaitsev
129
Nikolai Aleksandrovich Shanin (obituary)
M. A. Vsemirnov, È. A. Hirsch, D. Yu. Grigor'ev, G. V. Davydov, E. Ya. Dantsin, I. D. Zaslavskii, È. F. Karavaev, B. Yu. Konev, N. K. Kossovskii, V. A. Lifschitz, M. Margenstern, Yu. V. Matiyasevich, G. E. Mints, V. P. Orevkov, R. Pliuškevičius, A. O. Slisenko, S. V. Solov'ev, V. P. Chernov
173
Vladimir Petrovich Shunkov (obituary)
S. S. Goncharov, Yu. L. Ershov, V. M. Levchuk, V. D. Mazurov, V. I. Senashov, A. I. Sozutov, N. S. Chernikov
177

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Optimality conditions for quasi-linear differential equations with non-local boundary conditions
D. Sh. Devadze, V. Sh. Beridze
179
Examples of embedding problems the only solutions of which are fields
D. D. Kiselev
181
An asymptotic formula for a two-point analogue of Jacobi polynomials
A. V. Komlov, S. P. Suetin
183

Mathematical Events
Rais Sal'manovich Ismagilov (on his 75th birthday)
A. M. Vershik, A. A. Kirillov, V. F. Molchanov, Yu. A. Neretin, G. I. Olshanski, V. V. Ryzhikov, V. M. Tikhomirov, A. A. Shkalikov
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019